# SDR CA070111013

- Difficulty date: January 8, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED FUEL LEAKAGE FROM THE RT ENGINE AREA AFTER SHUTDOWN. THE ENGINE COWLING WAS REMOVED AND INVESTIGATION HAD SHOWN THAT THE ENGINE DRIVEN FUEL PUMP TO FCU LINE HAD CHAFED AN THE BACK EDGE OF THE FCU.  THE LINE IS ON CONDITION AND NOT A TIMED UNIT.  A FLEET CAMPAIGN AND TECHNICAL INFORMATION BULLETIN WAS RELEASED TO ENSURE CORRECT ROUTING OF THE LINE AND ADEQUATE PROTECTION. ANY SUSPECT LINES REPLACED. (TC NR 20070111013)
